# SDR USAA051213

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 15,977 hours, 15,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y505, FRAME C-12 TO C-16; CORROSION LEVEL 1; TASK JA-220-53500.  REMOVED & REPLACED FLOORBEAM PER SRM 53-11-14, DEFECT SIZE: 1 X 4 INCH.
